Show simple item record

dc.contributor.authorGow, Rod
dc.contributor.authorQuinlan, Rachel
dc.date.accessioned2018-09-20T16:09:31Z
dc.date.available2018-09-20T16:09:31Z
dc.date.issued2009-04-01
dc.identifier.citationGow, Rod; Quinlan, Rachel (2009). Galois extensions and subspaces of alternating bilinear forms with special rank properties. Linear Algebra and its Applications 430 (8), 2212-2224
dc.identifier.issn0024-3795
dc.identifier.urihttp://hdl.handle.net/10379/11701
dc.publisherElsevier BV
dc.relation.ispartofLinear Algebra and its Applications
dc.subjectfield
dc.subjectgalois extension
dc.subjectcyclic extension
dc.subjectgalois group
dc.subjectalternating bilinear form
dc.subjectconstant rank
dc.subjectpolynomial
dc.subjectsymmetric degeneracy loci
dc.titleGalois extensions and subspaces of alternating bilinear forms with special rank properties
dc.typeArticle
dc.identifier.doi10.1016/j.laa.2008.11.021
dc.local.publishedsourcehttps://doi.org/10.1016/j.laa.2008.11.021
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record